# SDR 00FDEA00717

- Difficulty date: October 9, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FLAMED OUT DURING HEAVY RAIN.  FOUND NO FAULT.  AC OK FOR SERVICE.  CLOSE AND SECURED NR 1 ENG FAN COWL.
